Integration by parts formula and applications to equations with jumps
By Vlad Bally, Emmanuelle Clement. 2009
50 citations recorded by the source corpus.
We establish an integration by parts formula in an abstract framework in order to study the regularity of the law for processes arising as the solution of stochastic differential equations with jumps, including equations with discontinuous coefficients for which the Malliavin calculus developed by Bichteler et al. (Stochastics Monographs, vol 2. Gordon & Breach, New York, 1987) and Bismut (Z Wahrsch Verw Gebiete 63(2):147–235, 1983) fails.
Subfields: Applied Mathematics, Finance, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/150f806bd9b9814a9903178d8e5e5fa9d0a32e91
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Arnaud Debussche
- Nicolas G. Fournier
- Martina Hofmanov'a
- Martin Hairer
- Franco Flandoli
- Panagiotis E. Souganidis
- Benjamin Gess
In Finance
- Arnaud Debussche
- Nicolas G. Fournier
- Martina Hofmanov'a
- A. Kulik
- Martin Hairer
- Viktorya Knopova
- Panagiotis E. Souganidis
- Benjamin Gess
In Mathematical Physics
- Arnaud Debussche
- Nicolas G. Fournier
- Nicolas Champagnat
- A. Kulik
- Viet Chi Tran
- Viktorya Knopova
- Bertrand Cloez
- Fabian Hornung
Citations in the corpus
- Existence of densities for stable-like driven SDEʼs with Hölder continuous coefficients (2013, methodology): “Assume that α ∈ [1, 2) and that σ ∈ C1(R) for some θ1 ∈ (0, 1) and either that b is measurable (then we set θ2 = 0) or that b ∈ C 2(R) for some θ2 ∈ (0, 1).”